Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Gastroenterology Topics
|lorne604 - Tue Jul 10, 2007 2:32 am||
My doctor advised me to use this nifedipine ointment 0.2% for as long as I have any left, which could be like 6 months to one year.
my question is, is taken this medication for that long safe ?
I am asking because the specialist I saw before who gave me the medication said to use it for 6 weeks then stop using it. It felt better, but it the fissure came back a couple months later.
Now my GP told me to use this medication long term for my second course of nifedipine.
thanks for the input
|lorne604 - Tue Jul 10, 2007 5:50 am||
Nifedipine ointment 0.2
I have a touch of hypochrondria I believe and I also have a bit of OCD.
I got sick with some virus in 2005, It made me have severe diarrhea for about 9 days straight. I developed a painful anal fissure from this that I have been fighting since. It has gotten better but it is a slow process.
I have become quite obsessed with my bowel movements to the point where I am constantly thinking about them. Everytime I get diarrhea now I get nervous that it will be the same as in 2005. I also worry that I might get chronic diarrhea for the rest of my life, so much so that it will affect my quality of life.
Not too mention that I get a bout of diarrhea monthly and it makes my anal fissure that worse.
has there been people that get chronic diarrhea that ruin their lives ? can the cause of diarrhea be found normally ?
Diarrhea freaks me out, can someone please ease my mind.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.